# SDR CALA9800416

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE LOWER SKIN CORRODED AT XORS 538.  THE CORROSION WAS REMOVED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-10.
